Normalisation of Poincaré Singularities via Variation of Constants

Timoteo Carletti, Alessandro Margheri, Massimo Villarini

    Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

    52 Téléchargements (Pure)

    Résumé

    We present a geometric proof of the Poincar'e-Dulac Normalization Theorem for analytic vector fields with singularities of Poincar'e type. Our approach allows us to relate the size of the convergence domain of the linearizing transformation to the geometry of the complex foliation associated to the vector field. A similar construction is considered in the case of linearization of maps in a neighborhood of a hyperbolic fixed point.
    langue originaleAnglais
    Pages (de - à)197-212
    Nombre de pages16
    journalPublicacións Matemáticas
    Volume49
    Numéro de publication1
    Etat de la publicationPublié - 2005

    Empreinte digitale

    Examiner les sujets de recherche de « Normalisation of Poincaré Singularities via Variation of Constants ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation